# SDR GAIA9868

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 6516227
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION.  CORROSION WAS FOUND ALONG THE NR 1 KRUGER FLAP BULLNOSE WHERE THE JUMPER CABLE IS ATTACHED.  THE CORROSION WAS REMOVED BY BLENDING OUT.  THE JUMPER ATTACH HOLE WAS RELOCATED IN THE MAIN FLAP BODY FORWARD 1.0 INCH WHILE MAINTAINING A 0.40 INCH EDGE MARGIN.  THE AREA WAS REPAIRED IAW BOEING ENGINEERING LETTER AOC-OKC-98-053RR DATED 6-2-98 BY AAR OKLAHOMA CITY.  THE AREA WAS RESTORED TO NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
